Yıl 2011, Cilt 9, Sayı 9, Sayfalar 78 - 84 2011-06-01

SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS

John D. LaGrange [1]

157 165

Given an integer k > 1, let A be the adjacency matrix of the zero-divisor graph of the finite Boolean ring of order 2k. In this paper, the spectra of two (k − 1) × (k − 1) matrices P and Q of binomial coefficients are shown to be linked to the spectrum of the larger matrix A. Since earlier investigations provide the eigenvalues and eigenvectors of Q, certain eigenvalues and eigenvectors of A are obtained.
adjacency matrix, zero-divisor graph, boolean ring.
Konular
Diğer ID JA27GJ32EA
Dergi Bölümü Makaleler
Yazarlar

Yazar: John D. LaGrange

Bibtex @ { ieja266315, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2011}, volume = {9}, pages = {78 - 84}, doi = {}, title = {SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS}, key = {cite}, author = {LaGrange, John D.} }
APA LaGrange, J . (2011). SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS. International Electronic Journal of Algebra, 9 (9), 78-84. Retrieved from http://dergipark.gov.tr/ieja/issue/25202/266315
MLA LaGrange, J . "SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS". International Electronic Journal of Algebra 9 (2011): 78-84 <http://dergipark.gov.tr/ieja/issue/25202/266315>
Chicago LaGrange, J . "SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS". International Electronic Journal of Algebra 9 (2011): 78-84
RIS TY - JOUR T1 - SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS AU - John D. LaGrange Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 78 EP - 84 VL - 9 IS - 9 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS %A John D. LaGrange %T SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS %D 2011 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 9 %N 9 %R %U
ISNAD LaGrange, John D. . "SPECTRA OF BOOLEAN GRAPHS AND CERTAIN MATRICES OF BINOMIAL COEFFICIENTS". International Electronic Journal of Algebra 9 / 9 (Haziran 2011): 78-84.